MAUDE Adverse Event Report: EXACTECH, INC. CENTRAL SCREW BASEPLATE STANDARD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. CENTRAL SCREW BASEPLATE STANDARD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-55-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.320-36-00 - 145-deg pe 36mm hum liner +0.322-10-00 - humeral adapter tray, +0.320-55-99 - csb glenosphere screw: b371603.320-55-01 - central screw baseplate standard: b275831.320-55-35 - central screw baseplate, 35mm: b494081.320-31-36 - glenosphere, 36mm.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via clinical study that the patient underwent an initial total shoulder arthroplasty.Subsequently, the patient experienced pain with no associated trauma.X-rays were taken, showing signs of aseptic glenoid loosening.The device remains implanted at this time.Additional imaging will be performed at follow up appointment; therefore, the patient's outcome is considered continuing.

Brand Name
CENTRAL SCREW BASEPLATE STANDARD
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24315500
Report Number1038671-2026-00136
Device Sequence Number14848825
Product Code PHX
UDI-Device Identifier10885862625618
UDI-Public10885862625618
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-55-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight66 KG
Patient RaceWhite